MathSciNet Relay Station
MathSciNet bibliographic data
MR2970853 65M60 (65M15)
Cohen, Albert; DeVore, Ronald; Nochetto, Ricardo H. Convergence rates of AFEM with $H^{-1}$ data. Found. Comput. Math. 12 (2012), no. 5, 671–718.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement